MathSciNet Relay Station
MathSciNet bibliographic data
MR1996872 47D07 (60H10)
Röckner, Michael; Wang, Feng-Yu Harnack and functional inequalities for generalized Mehler semigroups. J. Funct. Anal. 203 (2003), no. 1, 237–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement